Yes, you can take the Birth Control pill continuously without any increased risk of health problems or pregnancy; however, you may have unscheduled spotting or bleeding.
After beginning Yasmin, the pill can regulate your periods. Yasmin is normally a birth control pill that is used to prevent pregnancy.
I was on the pill (Yasmin) for 5 years and got my period 4 days after I stopped taking it. Everyone is different though.
If you take Yasmin continuously, you will get withdrawal bleeding when you get to the next rest period. You may also have unexpected spotting or breakthrough bleeding.
Your period would probably not come until your 3rd or 4th sugar pill. If you started taking the pills on the Sunday before your period did that period come?
This may stop your periof from coming but realistically you can only start Yasmin BC on the first day of your period. In most cases your period will be a lot lighter and may even finish earlier than usual for you. This is caused by the BC becomming used to your body.
If you don't start the birth control pill on the first day of your period, you need to use a backup method of birth control for the first seven days. After you've taken the pill correctly for seven days, you can rely on it for preventing pregnancy.
if you aren't terribly late, it could possibly be normal. yasmin is also designed to help make periods easier in addition to birth control. periods may be slightly late since they will be less painful and shorter.
The biggest difference is that Yaz contains 24 active pills and 4 inactive pills, which have no active ingredients and Yasmin has 21 active pills and 7 inactive pills. The smaller number of inactive pills reduces some of the symptoms that occur just before and during the period.
You should get your period anywhere from 1 to 8 days after your last pill
can someone please help me out on this question....
A period cannot be 'not real,' if it is occurring, it is a period. However I would imagine a good gynecologist would first try to ascertain why this someone hasn't been having periods before prescribing birth control pills.
I always took my first inactive pill on Thursday morning. But I wouldn't start to bleed until Saturday morning.
you have been on birth control for along time. Your body really needs to have time to get it's natural clock back. I have heard people going upto a year with no period after stopping birth control. If you have stopped to get pregnant beaware that it could take a long time to concevie. Your body has been fooled and needs time to get back on track
Your period will come naturally. Birth control does not help you get your period. Your body decides when you will get your period.
The only way you can determine any form of pregnancy whether it be on any form of birth control or not is with a pregnancy test. Otherwise stop taking the pill and see if you have a period, if you do not have a period within a week or so take a pregnancy test. Any Birth control can also create symptoms similar to pregnancy, such as nausea, cramping or bloating. The best way to find out is with a HPT of visit your doctor.
Period can arrive anytime after the withdrawal bleed from 4 weeks to 8 weeks. Its different in every woman.
You can start now, if you like. It seems like a shame to throw away a partial pack of Yasmin, but there's no reason to wait if you prefer to change now.
There are several reasons for being late on your period.These are:Recently started/stopped taking birth controlMissed birth control pillsTook morning after pillPregnancyStress or worryIllnessHormonal imbalanceMenopause
It means very often, continually, or repeatedly throughout a specific period of time.
You can start your birth control the Sunday after your period.
No, stress will not cause a "period" on birth control.
i hate hate hated yasmin. it was terrible. my face broke out, i was bitchy, i had TERRIBLE period cramps, and i swear my hair was falling out. (and that was listed as a possible side effect). i'd go with regular yaz or orthotricyclene. thats thebest one.
Usually, skipping a period while on HORMONE birth control happens when someone is sexually active and/or missed a dose. Sometimes, though, hormonal birth control can cause an imbalance and cause a person to skip a period. Get a pregnancy test. If, on the other hand, you were talking about barrier methods, such as condoms or diaphrams, and you skip a period you should get a pregnancy test. Either way, take a pregnancy test.